# SDR ASAA1058126

- Difficulty date: August 4, 2010
- Submitted: August 7, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 10,646 hours, 3,489 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT L FWD OVERHEAT LIGHT ON.  ON LIGHT OFF.  CONFIRMED FAULT.  FOUND LEFT FRONT WINDOW HEAT POWER C/B (C228) ON P6 12 PANEL OUT.  NO HISTORY LAST 30 DAYS.  RESET REF MM 20 60 01 & WDM 30 41 11 PG 3.  GROUND FUNCTION CHECK GOOD REF FIM 30 41 TASK 801 & OPS CHECK GOOD REF MM 30 41 00.  C/B REMAINED CLOSED.  OPS NORMAL.
